Some relations between Toeplitz and singular integral operators on odd spheres
Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 293-297
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_41_3_293_297,
author = {A. Gamble and J. Janas},
title = {Some relations between {Toeplitz} and singular integral operators on odd spheres},
journal = {Annales Polonici Mathematici},
pages = {293--297},
year = {1983},
volume = {41},
number = {3},
doi = {10.4064/ap-41-3-293-297},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-293-297/}
}
TY - JOUR AU - A. Gamble AU - J. Janas TI - Some relations between Toeplitz and singular integral operators on odd spheres JO - Annales Polonici Mathematici PY - 1983 SP - 293 EP - 297 VL - 41 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-293-297/ DO - 10.4064/ap-41-3-293-297 LA - en ID - 10_4064_ap_41_3_293_297 ER -
%0 Journal Article %A A. Gamble %A J. Janas %T Some relations between Toeplitz and singular integral operators on odd spheres %J Annales Polonici Mathematici %D 1983 %P 293-297 %V 41 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-293-297/ %R 10.4064/ap-41-3-293-297 %G en %F 10_4064_ap_41_3_293_297
A. Gamble; J. Janas. Some relations between Toeplitz and singular integral operators on odd spheres. Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 293-297. doi: 10.4064/ap-41-3-293-297
Cité par Sources :